Exclusively for trainees and graduates of the Neufeld Facilitator program, our facilitator track includes two full days of presentations and meaningful discussion relating to course facilitating and working with the material professionally.

  • Three keynote addresses from Dr. Neufeld, workshop sessions, small-group breakouts, and a Q&A session with Dr. Neufeld.
  • Facilitator social Friday evening, where you can enjoy casual conversation as you connect with faculty and facilitators over wine and cheese.
  • Many opportunities for connection with others who share your desire for understanding and supporting children and their caregivers.

Please note that Dr. Deborah MacNamara will deliver a keynote address on the topic of Bringing Joy to the Table: The Surprising Secrets of the Family Meal on Friday evening following the facilitator social. We hope that you will attend! Please note that this special event – open to the general public, too – is an additional cost of $20.

Friday, March 1, 2019

Exclusively for students and graduates of the Neufeld Facilitator program until Dr. MacNamara’s public address in the evening.

TIME DESCRIPTION
8:30-9:00 am Registration
9:00-10:30 am Introductions and “Snippets & Tidbits” Plenary Session with Gordon
10:30-10:45 am Morning Break
10:45-11:30 am “What’s Going On at the Institute” with Genevieve
11:30 am-12:30 pm Q&A with Gordon (bring your questions!)
12:30-1:30 pm Lunch
Included in tuition (vegan and non-vegan options available). Vancouver Kidsbooks will be on site offering a large selection of books from the Neufeld Institute’s list of children’s literature recommendations. The Product Table will also be open for faculty and facilitators to pick up their DVD pre-orders.
1:30-2:30 pm Session with Jule Epp
2:30-2:45 am Afternoon Break
2:45-4:15 pm Playful Panel (the silly part of the day)
4:15-4:30 pm Closing Comments from Genevieve
4:30-6:00 pm Facilitator Social
7:00-9:00 pm Optional: Friday Evening Public Address
Dr. Deborah MacNamara
The Secrets of the Table: Returning Joy to the Feeding of Others

Saturday, March 2, 2019

Open to the general public AND students and graduates of the Neufeld Facilitator program.

TIME DESCRIPTION
7:30-8:30 am Registration
8:30-9:45 am Dr. Gordon Neufeld—Opening Address
Press Pause and Play: is this the answer for us all?
9:45-10:15 am Morning Break (30 minutes)
10:15-11:25 am Sessions A
You are welcome to attend any session you wish. This year is particularly rich in new topics, with most sessions being applicable to facilitators, educators, and professionals:

  • A1 – Play and Learning
  • A2 – Making Sense of Resilience
  • A3 – Making Sense of Sensitivity in Children
  • A4 – You’re Not the Boss of Me: Understanding Defiance and Cultivating Cooperation
  • A5 – Special Challenges in Working with Adolescents from an Attachment-Based Perspective (Prerequisite: Intensive II)
  • A6 – Play and the Brain
  • A7 – Playful Outlets for Difficult Emotions
  • A8 – Keeping Play Alive in Adolescence
11:25 am-12:45 pm Lunch
Independently, or you may pre-order an optional buffet lunch for $26
12:45-1:00 pm Transition to Sessions B (15 minutes)
1:00-2:10 pm Sessions B
You are welcome to attend any session you wish. This year is particularly rich in new topics, with most sessions being applicable to facilitators, educators, and professionals:

  • B1 – Marriage and Play (Prerequisite: Intensive I)
  • B2 – Making Sense of Emotional Defense
  • B3 – Making Sense of Anxiety in Children
  • B4 – Play and the Alpha-Dependent Dance
  • B5 – Softening the Heart of the Adolescent
  • B6 – Preserving Play in a Digital World
  • B7 – Play and the Hypersensitive Child
  • B8 – Play and Emotion with the Transplanted Child
  • B9 – Incorporating the Neufeld Approach into Therapeutic Practice
2:10-2:35 pm Afternoon Break (25 minutes)
2:35-3:45 pm Sessions C
You are welcome to attend any session you wish. This year is particularly rich in new topics, with most sessions being applicable to facilitators, educators, and professionals:

  • C1 – Making Sense of Aggression
  • C2 – Why Do Young Kids Do That?
  • C3 – Bringing the Neufeld Approach into Schools
  • C4 – Softening Defenses: Helping Children Face Vulnerability and Gain Resilience
  • C5 – Creating a Culture of Play in Families
  • C6 – Playful Facilitating (Prerequisite: Neufeld Facilitator Program Graduates or Trainees)
  • C7 – Facilitating Expression Through Play
  • C8 – Playful Discipline
  • C9 – Home Education: Rest, Play, Learn
3:45-3:55 pm Transition to Final Address (10 minutes)
No refreshments available at this time. Book and DVD sales closed.
3:55-4:30 pm Door Prizes
Dr. Gordon Neufeld—Final Address
Press Pause and Play: is this the answer for us all? (Part 2)
4:30-5:30 pm Facilitator Farewells—Separation Bridging